MathSciNet Relay Station
MathSciNet bibliographic data
MR1664329 (2000m:32008) 32A25
Chen, Boyong; Zhang, Jinhao A remark on the Bergman stability. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2903–2905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement